# SDR FDEA201103030839

- Difficulty date: March 3, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651634512
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE TO THE EXTERIOR FUSELAGE STA 1090 STR 29L. REMOVED DAMAGED SHEAR TIE AT BS 1090 AND STR 29L IAW SRM REV 103, 51-10-  1. FABRICATED SHEAR TIE IAW SRM 53-10-4 FIG 15 AND 51-20-1 FIG 7. INSTALLED SHEAR TIE IAW SRM 53-10-4 FIG 15 AND 51-30-2.
